# SDR UF6A960304

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws Computer
- Part number: 9650576020
- Condition: Failed
- Location: E/E Compt
- Part time: 7,307 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - MX 5725 - GPWS ACTIVATED ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED GPWS COMPUTER.  (M)
